BibTeX record: journals/ejc/KwakM04

download as .bib file

@article{DBLP:journals/ejc/KwakM04,
  author    = {Jin Ho Kwak and
               Alexander Mednykh},
  title     = {Enumerating branched coverings over surfaces with boundaries},
  journal   = {Eur. J. Comb.},
  year      = {2004},
  volume    = {25},
  number    = {1},
  pages     = {23--34},
  url       = {http://dx.doi.org/10.1016/j.ejc.2003.09.005},
  doi       = {10.1016/j.ejc.2003.09.005},
  timestamp = {Sat, 01 Nov 2014 11:31:06 +0100},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/ejc/KwakM04},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}